# SDR AALA970954

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DENT IN BELL FRAME AT BS 950F BETWEEN STR 25L AND STR 26L.  CUT OUT DENT AND INSTALLED DOUBLER PER SRM 53-10-4 PAGES 3A TO 6.  TST:  56,297.  CYCLES:  36,203.  (X)
